PASSPORT OPTIONS
Freddy Delbaen and
Marc Yor
Mathematical Finance, 2002, vol. 12, issue 4, 299-328
Abstract:
We relate the theory of passport options with general principles from martingale theory as well as with the theory of Bessel processcs. The calculation of the price of a passport option leads to an equality between two norms on continuous martingales. We also solve the discrete time case for passport options.
Date: 2002
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9965.2002.tb00126.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:12:y:2002:i:4:p:299-328
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627
Access Statistics for this article
Mathematical Finance is currently edited by Jerome Detemple
More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().